# SDR UPS02839663

- Difficulty date: September 20, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 1436
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  REPAIR DOUBLER 744-3R-04,  STA 1436 TO 1445 AND LONGERON 26 RT TO 27 RT IS CAT C STEEL WITH REPLACABLE BLIND FASTENERS AND ALL CRITICAL ROWS FASTENERS SKIN HIDDEN.     REMOVED OLD DOUBLER & FILLER FOM. PREFORMED HFEC ON CUTOUT SKIN. NO CRACKS FOUND IAW NDT SPM 06-10-01-001. FABBED -15 & -17 DOUBLERS IAW DC8 SRM 53-2-0 FIG 21 ALODINED AND PRIMED IAW DC8 SRM 51-1-8. IN STALLED -15 & -17 DOUBLERS IAW DC8 SRM 53-2-0 FIG 21
